Density of a minimal submanifold and total curvature of its boundary

Jaigyoung Choe, Robert Gulliver

Research output: Contribution to journalArticlepeer-review

Abstract

Given a piecewise smooth submanifold[EQUATION PRESENTED] is embedded.

Original languageEnglish (US)
Pages (from-to)545-556
Number of pages12
JournalCommunications in Analysis and Geometry
Volume25
Issue number3
DOIs
StatePublished - 2017

Bibliographical note

Funding Information:
The first-named author was supported in part by KRF-2007-313-C00057.

Fingerprint Dive into the research topics of 'Density of a minimal submanifold and total curvature of its boundary'. Together they form a unique fingerprint.

Cite this